U.S. doctors online nowAsk doctors free
Fort Lauderdale, FL
A 17-year-old female asked:

it seems that every time i take tylenol (acetaminophen) i get a bad head ach what can that be?

1 doctor answer1 doctor weighed in
Dr. Neesheet Parikh
Sports Medicine 14 years experience
Possible allergy: Have u tried different brands of generic tylenol? It's acetaminophen. If you get headaches even with different brands then likely reaction to the actual medicine. If only to certain brands then it can possibly be another ingredient you are reacting to. An allergist maybe a good option for you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 10, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.